# SDR REXA2015081200794

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,699 hours, 11,979 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-508, AVIONICS DOOR HANDLE POSSIBLE CRACK ON FWD LE AT TOP.  R & R AVIONICS DOOR HANDLE ASSEMBLY IAW AMM 52-42-3-000-801-A01, 52-42-03-400-801-A01 & SRM 51-42-21-001-001-A01.  DRILLED NEW HANDLE IAW SRM 51-40-11-001-001-A01.  INSTALLED HANDLE ASSEMBLY INTO DOOR IAW SRM 51-42-21-001-001-A01.
